# SDR 96ZZZM1441

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H654
- Condition: Roller Missing
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MIA, RIGHT MAIN GEAR LIGHT UNSAFE LIGHT ON AFTER GEAR RETRACTION.  FOLLOWED ABNORMAL PROCEDURES AND LIGHT STAYED ON.  RETURNED TO MIA AND MADE LANDING WITHOUT INCIDENT.  FOUND RIGHT DOOR LATCH SWITCH ROLLER MISSING.  REPLACED SWITCH CHECKS OK PER MM 32-7-0, TR 32-146.  AIRCRAFT RETURNED TO SERVICE.  (M)
